# SDR 2001UALA00275

- Difficulty date: March 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 27,128 hours, 20,399 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VHF ANTENNA INTERIOR SUPPORT STRUCTURE SHOWS SIGNS OF FAILURE.  REPLACED SUPPORT CHANNEL.  MAJOR REPAIR ACCOMPLISHED.
